MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. SET SCREW DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE INC. SET SCREW DRIVER; SCREWDRIVER
Catalog Number 230H4001
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation visual inspection revealed that the tip of the device is fractured.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to off-axis forces applied to cause the tip to fracture.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the tip of a set screw driver was found to be worn down during an inspection.However, device evaluation by the manufacturer found the drive tip had fractured off.The specific patient and surgical information is unknown.

Brand Name
SET SCREW DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15130388
Report Number3012447612-2022-00183
Device Sequence Number5619509
Product Code HXX
UDI-Device Identifier00887868227431
UDI-Public(01)00887868227431(10)312244
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230H4001
Device Lot Number312244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown